# SDR SWAA2023020888185

- Difficulty date: January 4, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF HAS MISSING INSERT MISSING INSERT IS ACTUALLY ON PANEL 241ACF<REMOVED LOOSE PIECES OF CORE; AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.A-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTION #1;[04] APPLIED POTTING BMS 5-28 TY19 LOT#AK2JP8366K TO REPAIR AREA AND CURED USING HEAT LAMP AND THERMOMETER ID: ATS2208 DUE: 10/23; LIGHTLY SANDED SMOOTH; CLEANED; AND FABRICATED REPAIR PLIES USING BMS 9-3 ST1581 LOT#1502472-1 IAW SRM 53-00-50-2R-1 PARA 3.G-K.  OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED REPAIR PLIES USING BMS8-201 TY4 LOT#AK2DP8198K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2797 DUE:10/2023 IAW SRM 53-00-50-2R-1 PAR.3 K(1)-L(1);[07] INSPECTED ACTION 6; VERIFIED MEASUREMENT TABLE;[08] CURED REPAIR PLIES UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/2023 IAW SRM 53-00-50-2R-1 PAR.3 M(1);[09] UN-BAGGED REPAIR; TRIMMED EXCESS MATERIAL; CLEANED; AND INSTALLED (8EA) THROUGH INSERTS USING BMS5-107 CL1 LOT#1513549-1; CURED INSERTS UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 DUE:10/2023 IAW SRM 53-00-50-2R-1 PAR.3 M(1)-N & BOEING DWG 147A5810-13  AFT CABIN FLOOR PANEL 241ACF WITH MISSING INSERT HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1;[
